SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
04.211.020 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent an open reduction internal fixation procedure for a distal clavicle fracture.After surgery, on (b)(6) 2023, the three screws inserted at the distal holes of the plate were found to be broken.Removal surgery was performed on (b)(6) 2023.Bone union was achieved, so the plate and screws will be removed.This report involves one 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 20mm.This is report 2 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional device product codes: hrs.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.D10: date of concomitant therapy is july 13, 2022.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that the va lockscr ø2.7 he 2.4 self-tap l20 tan was found broken across the junction between the head and the shaft, fragment is visible.No other issues were observed.A potential cause cannot be established with the provided information due to be a multifactorial issue.Therefore, it was not possible to determine a root cause for the overall reported issue.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed for the va lockscr ø2.7 he 2.4 self-tap l20 tan.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device history lot: part # 04.211.020ts lot # 8l88919 manufacturing site: werk selzach logistik supplier: (b)(4) release to warehouse date: 13 dec 2021 expiration date: 01 dec 2026 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.020 non-sterile lot # 454p856 manufacturing site: werk selzach logistik release to warehouse date: 07 oct 2021 supplier: (b)(4) a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.